# SDR YENA2021040800218

- Difficulty date: April 4, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 6859
- Aircraft time: 19,993 hours, 6,558 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Failed
- Location: E/E Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2836, STI-JFK. ( BLOWER FAN - NO AVNCS SYS FAULT ECAM CAUTION ); PERFORMED INSPECTION FOR IDENTIFICATION OF BURNING SMELL IN COCKPIT. FOUND BLOWER MOTOR GRINDING CAUSE OF SMELL. REF TSM 05-50-00-810-831-A
